The Annals of Mathematical Statistics

The Future of Data Analysis

John W. Tukey

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 33, Number 1 (1962), 1-67.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177704711

JSTOR
links.jstor.org

Digital Object Identifier
doi:10.1214/aoms/1177704711

Mathematical Reviews number (MathSciNet)
MR133937

Zentralblatt MATH identifier
0107.36401

Citation

Tukey, John W. The Future of Data Analysis. Ann. Math. Statist. 33 (1962), no. 1, 1--67. doi:10.1214/aoms/1177704711. http://projecteuclid.org/euclid.aoms/1177704711.


Export citation

See also

    Corrections

    • See Correction: John W. Tukey. Correction Notes: Correction to "The Future of Data Analysis". Ann. Math. Statist., Volume 33, Number 2 (1962), 812--812.